About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 968541, 5 pages
http://dx.doi.org/10.1155/2013/968541
Research Article

Existence of Periodic Solutions to Multidelay Functional Differential Equations of Second Order

Department of Mathematics, Faculty of Sciences, Yüzüncü Yıl University, 65080 Van, Turkey

Received 23 August 2013; Accepted 3 October 2013

Academic Editor: S. A. Mohiuddine

Copyright © 2013 Cemil Tunç and Ramazan Yazgan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Using Lyapunov-Krasovskii functional approach, we establish a new result to guarantee the existence of periodic solutions of a certain multidelay nonlinear functional differential equation of second order. By this work, we extend and improve some earlier result in the literature.